# SDR CALA9800490

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: T-Profile
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEVERAL 1 CRACKS IN INBOARD AND OUTBOARD ATTACH FLANGES OF RT HORIZONTAL STABILIZER NR 3 LEADING EDGE T-PROFILE.  THE STRAP AND T-PROFILE WERE REMOVED.  A NEW T-PROFILE WAS FABRICATED AND INSTALLED IAW SRM 51-20-00 AND 51-31-01.
